# SDR ASOA20140307024

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 28,750 hours, 21,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915A
- Part serial: 4468
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 2 PACK OVERLOAD ASSOCIATED WITH BURNING ODOR THROUGHOUT THE ACFT AND LIGHT SMOKE.  MAINTENANCE R & R NR 2 PACK OVERTEMP SWITCH.  OPS CHECKED GOOD, NO ODOR OR LIGHT SMOKE DETECTED IAW AMM 21-51-08, - IPC FIG 27, ITEM 270.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
